BROWSE

Related Scientist

Researcher

유화종
기하학 수리물리 연구단
more info

Abelian Arithmetic Chern-Simons Theory and Arithmetic Linking Numbers

Cited 0 time in webofscience Cited 0 time in scopus
16 Viewed 2 Downloaded
Title
Abelian Arithmetic Chern-Simons Theory and Arithmetic Linking Numbers
Author(s)
Chung, HJ; Kim, D; Kim, M; Pappas, G; Park, J; Hwajong Yoo
Publication Date
2019-09
Journal
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, v.2019, no.18, pp.5674 - 5702
Publisher
OXFORD UNIV PRESS
Abstract
Following the method of Seifert surfaces in knot theory, we define arithmetic linking numbers and height pairings of ideals using arithmetic duality theorems, and compute them in terms of n-th power residue symbols. This formalism leads to a precise arithmetic analogue of a "path-integral formula" for linking numbers. © The Author(s) 2017. Published by Oxford University Press. All rights reserved. For permissions,
URI
https://pr.ibs.re.kr/handle/8788114/6882
ISSN
1073-7928
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2019_HJY_Abelian Arithmetic Chern-Simons theory and arithmetic linking numbers.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse